# SDR GLBA20111024F

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 30,957 hours, 38,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT AND RT LANDING GEAR INDICATION IS INTERMITTENT. MX REPLACED THE ANNUNCIATOR ASSY PN: 90-42291-2, GEAR SWING OPS CKS GOOD, NO DEFECTS NOTED.
